Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Graphite

Starting Accutane

Recommended Posts

This kinda sucks, Im starting Accutane on Friday after using retin-a, bp and minocycline for 7 weeks.. I barely survived through the initial breakout through that and im now finally confident again.. untill today when I went and he said I should start taking accutane to get rid of the nodules. And from what I heard Accutane has some of the hellish initial/mid way breakouts around.. this is going to suck..

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×